Acta mathematica scientia,Series A ›› 2017, Vol. 37 ›› Issue (5): 877-894.
Previous Articles Next Articles
Li Qingwei1, Gao Wenjie2, Han Yuzhu2
Received:
2016-12-15
Revised:
2017-05-07
Online:
2017-10-26
Published:
2017-10-26
Supported by:
CLC Number:
Li Qingwei, Gao Wenjie, Han Yuzhu. Existence of Solutions to Some Singular Elliptic Problems with Degenerate Coercivity[J].Acta mathematica scientia,Series A, 2017, 37(5): 877-894.
[1] Boccardo L, Dall'Aglio A, Orsina L. Existence and regularity results for some elliptic equations with degenerate coercivity. Atti Sem Mat Fis Univ Modena, 1998, 46:51-81 [2] Alvino A, Boccardo L, Ferone V, Orsina L, Trombetti G. Existence results for nonlinear elliptic equations with degenerate coercivity. Annali di Matematica Pura ed Applicata, 2003, 182:53-79 [3] Boccardo L. Quasilinear elliptic equations with natural growth terms:the regularizing effects of lower order terms. J Nonlin Conv Anal, 2006, 7:355-365 [4] Croce G. The regularizing effects of some lower order terms in an elliptic equation with degenerate coercivity. Rendiconti di Matematica, 2007, 27:299-314 [5] Croce G. An elliptic problem with degenerate coercivity and a singular quadratic gradient lower order term. Discrete and Continuous Dynamical Systems, Series S, AIMS, 2012, 5:507-530 [6] Porretta A. Uniqueness and homogenization for a class of noncoercive operators in divergence form. Atti Sem Mat Fis Univ Modena, 1998, 46:915-936 [7] Arcoya D, Carmona J, Leonori T, Martínez-Aparicio P J, Orsina L, Petitta F. Existence and nonexistence of solutions for singular quadratic quasilinear equations. J Differential Equations, 2009, 246:4006-4042 [8] Arcoya D, Boccardo L, Leonori T, Porretta A. Some elliptic problems with singular natural growth lower order terms. J Differential Equations, 2010, 249:2771-2795 [9] Boccardo L. Dirichlet problems with singular and gradient quadratic lower order terms. ESAIM:Control, Optimisation and Calculus of Variations, 2008, 14:411-426 [10] Yang H T. Multiplicity and asymptotic behavior of positive solutions for a singular semilinear elliptic problem. J Differential Equations, 2003, 189:487-512 [11] Boccardo L, Gallouët T. Strongly nonlinear elliptic equations having natural growth terms and L1 data. Nonl Anal, 1992, 19:573-579 [12] Bensoussan A, Boccardo L, Murat F. On a nonlinear partial differential equation having natural growth terms and unbounded solutions. Ann Inst H Poincaré Anal Non Linéaire, 1988, 5:347-364 [13] Boccardo L, Murat F, Puel J P. L∞ estimate for some nonlinear elliptic partial differential equation and application to an existence result. SIAM J Math Anal, 1992, 23:326-333 [14] Zheng S Z, Zheng X L, Feng Z S. Regularity for a class of degenerate elliptic equations with discontinous coefficients under natural growth. J Math Anal Appl, 2008, 346:359-373 [15] Leoni F, Pellacci B. Local estimates and global existence for strongly nonlinear parabolic equations with locally integrable data. J Evol Equa, 2006, 6:113-144 |
[1] | Wang Jun, Wang Tianlu, Wen Yanhua, Zhou Xianfeng. Global Solutions of IVP for N-Dimensional Nonlinear Fractional Differential Equations with Delay [J]. Acta mathematica scientia,Series A, 2018, 38(5): 903-910. |
[2] | Yao Shaowen, Cheng Zhibo. Positive Periodic Solution for Damped Duffing Equation with Singularity [J]. Acta mathematica scientia,Series A, 2018, 38(3): 543-548. |
[3] | Zhao Jihong. Logarithmical Regularity Criteria in Terms of Pressure for the Three Dimensional Dissipative System Modeling Electro-Hydrodynamics [J]. Acta mathematica scientia,Series A, 2018, 38(3): 549-564. |
[4] | Xing Chao, Ren Mengzhang, Luo Hong. The Existence of Global Weak Solutions to Thermohaline Circulation Equations [J]. Acta mathematica scientia,Series A, 2018, 38(2): 284-290. |
[5] | Zhang Shuqin, Hu Lei. Initial Value Problem for Nonlinear Fractional Differential Equations with Variable-order Derivative and a Parameter [J]. Acta mathematica scientia,Series A, 2018, 38(2): 291-303. |
[6] | Zhu Xincai. Existence of Constrained Minimizers for Schrödinger-Poisson Equations in RN [J]. Acta mathematica scientia,Series A, 2018, 38(1): 61-70. |
[7] | Su Xiao, Wang Shubin. Finite Time Blow-Up for the Damped Semilinear Wave Equations with Arbitrary Positive Initial Energy [J]. Acta mathematica scientia,Series A, 2017, 37(6): 1085-1093. |
[8] | Li Qin, Yang Zuodong. Infinitely Many High Energy Solutions of p-Kirchhoff-Type System with Sign-Changing Weight [J]. Acta mathematica scientia,Series A, 2017, 37(5): 869-876. |
[9] | Gao Hongya, Jia Miaomiao. Local Regularity and Local Boundedness for Solutions to Obstacle Problems [J]. Acta mathematica scientia,Series A, 2017, 37(4): 706-713. |
[10] | Huang Decheng, Chen Shouxin. New Proof for the Existence of Minimizing Energy Solutions for the Ginzburg-Landau Equations [J]. Acta mathematica scientia,Series A, 2017, 37(2): 299-306. |
[11] | Ba Na, Zheng Lie. Partial Schauder Estimates for the Heat Equation [J]. Acta mathematica scientia,Series A, 2017, 37(2): 307-312. |
[12] | Qiu Hua, Zhang Yingshu, Fang Shaomei. The Global Existence Result of a Leray-α-Oldroyd Model to the Incompressible Viscoelastic Flow [J]. Acta mathematica scientia,Series A, 2017, 37(1): 102-112. |
[13] | Yuan Hailong, Li Yanling. Existence and Stability of Coexistence States for a Lotka-Volterra Competition Model [J]. Acta mathematica scientia,Series A, 2017, 37(1): 173-184. |
[14] | Zhang Hongwei, Liu Gongwei, Hu Qingying. Initial Boundary Value Problem for a Class Wave Equation with Logarithmic Source Term [J]. Acta mathematica scientia,Series A, 2016, 36(6): 1124-1136. |
[15] | Liu Yang. Potential Well and Application to Non-Newtonian Filtration Equations at Critical Initial Energy Level [J]. Acta mathematica scientia,Series A, 2016, 36(6): 1211-1220. |
Viewed | ||||||||||||||||||||||||||||||||||||||||||||||||||
Full text 108
|
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Abstract 89
|
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Cited |
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Shared | ||||||||||||||||||||||||||||||||||||||||||||||||||
Discussed |
|